My doctor also prescribed me 1mg of Klonopin along 15ng of Buspar as needed for my inanity attacks. and I'm also taking 300 my of Wellbutrin for my depression. I'm wanting to know how long is this going to last. I feel like a zombie no energy. Is there something out there that will give me more energy? Please help
I would guess that it's the Klonopin that's making you feel weird... It is a sedative and can make you nervous, tired, and weak. These side effects should subside over a few days, but you're on a pretty heavy starting dose. Be careful with Klonopin because it is accumulative and should only be taken as needed for panic for no more than a few weeks... it can be addictive in some people.
The BuSpar may take longer to kick in but it will help regulate your anxiety more steadily.
Just give it a little time and all will work out.
Best regards, Wildcat
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2013 • 4 answers
Posted 23 Apr 2014 • 4 answers
Posted 7 Jun 2015 • 1 answer
Posted 28 Oct 2015 • 3 answers
Posted 4 Sep 2016 • 2 answers